# SDR CALA2017110603947

- Difficulty date: November 6, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 107,545 hours, 16,802 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 415022
- Part serial: 2682
- Condition: Out Of Tolerance
- Location: Cockpit
- Part time: 40,062 hours, 7,816 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER OFF BY 500FT AT CRUISE ON THE HIGH SIDE FROM BOTH L AND R ALTIMETERS AT 29.92. R&R STBY ALT REF AMM 34-13-06. OPS CHK GOOD. ACCOMPLISHED NON RII INSPECTION IAW GMM-09-10-05.
